Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bradly

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral
  1. So.. I tried everything. Every antibiotic on the market, every prescription ointment, DK regimen, other Benzoyl Peroxide products, holistic approaches, diet changes, etc. and my skin never really improved. I lived in fear of breakouts and acne was terrible. Shaving? (Super cautiously/right) Whiteheads everywhere. I used to have large white pustules covering my face, upper lip and chin almost constantly. I hated pictures and I hated life with acne. I was afraid of accutane because I had heard
  2. Here are some random pictures of people with similar hair effects to what I'm aiming for as far as look to give you ideas. http://www.ariadne.ac.uk/issue5/caption/bad_hair_year.gif http://www.contestformoms.com/uploaded_ima...baby-707172.jpg http://newsimg.bbc.co.uk/media/images/4292...87_toga.jpg> bradly
  3. I'm a guy with short-medium length straight hair of average thickness. So here's my question: What products or techniques can make my hair light and fluffy? I don't mean puffy (like typical blowdry forming) I searched the forums but it seems like most questions are in regard to adding volume and weight rather than thinness and weightlessness Right now I just use Tresemme shampoo/conditioner (dual) or biolage shampoo without conditioner. Thanks in advance! bradly
  4. Just got over one of those. Try wearing an old long sleeve shirt at night and applying a thin layer or vaseline or aquaphor. It just heals better than lotion for things like that. Bradly
  5. I would like to know about this also. I heard that fish oil helps with clearing acne. However, I have also read on this forum somewhere that its not good to take Vitamin A with Accutane. I've read before that fish oil is fine or beneficial for the skin during Accutane as it promotes and provides beneficial fats. Ask your dermatologist about Vitamin E. Many prefer patients to avoid it now, or say that it is insignificant anyway. Bradly
  6. So I began accutane with moderate pustule (whitehead) acne. Within a month I was 75% clear. After 2 months: 90% 3 Months: 100% clear. Now, just before I enter my last month of accutane, my skin is almost back to normal. I haven't changed any life habits, anything diet related, no major stress changes, and it can't be an I.B. from the medication because I am using the same dosage and brand as I was when I was clear. Also: My skin tends to look red and blushy even though I have fairly tan sk
  7. aquaphor. to carry it around, just put it in a cleaned out carmex container. great stuff. bradly
  8. @ SteelSnow's hijack : About taurine, here's what wikipedia says: "Taurine in the pharmaceutical and lab setting is synthesized through a combination of cysteine, methionine and vitamin E" Cysteine and methionine are 2 of the naturally occuring amino acids (amino acids are the smaller units that form proteins). Those wouldn't be of concern. If you are avoiding vitamin E, I would avoid taurine as a supplement because it is made of Vitamin E. If you are referring to the amount of taurine in
  9. Hey, I'm taking 30mg right now. It seems logical for an 80mg prescription to have side effects 2.67 times as strong as the 30mg (80/30), but this doesn't seem realistic. Between 30mg and a later 80mg dose is there going to be a noticeable amount of side effect strength? Thanks, Bradly
  10. I have protein powders and creatine as well. Only concern would be make to make sure that you aren't taking the creatine and accutane at the same time because they both influence the liver and you I prefer to let the liver process them separately. Bradly
  11. Hey, So I've hovered around this site for a few months, but decided to take the plunge into accutane after the DKR gave mixed results. Within a week I was completely clear, but for me the DKR hasn't worked to my liking. (I've done the DKR for about 4 months). Anyway, In a month or so I am doing a 60+ mile hike at high altitudes in Nevada. I am already nervous about nosebleeds, but with high altitude+extreme activity will this be a big problem? I read that using Aquaphor or Vaseling inside th
×